STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/56; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Catalog Number |
1236-2-856 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
12/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: restoration (tm) adm.Cup w/ha, cat# 1235-2-561, lot# g3077461.Delta v-40 ceramic head 28/+4, cat# 6570-0-228, lot# 38061201.Citation tmzf ha stem #5 right, cat# 6265-5115, lot# 37015104.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
This patient is a subject in stryker adm x3 acetabular system study.At the subject's 7-year follow up visit, he indicated he had pain that was "uncertain as to origin, immediate area on hip only - some discomfort, no intense pain." subject reported he was overall satisfied with the results of his hip replacement.